Volume 6, issue 3 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
The normaliser decomposition for $p$–local finite groups

Assaf Libman

Algebraic & Geometric Topology 6 (2006) 1267–1288

arXiv: 0904.3452

Abstract

We construct an analogue of the normaliser decomposition for p–local finite groups (S,,) with respect to collections of –centric subgroups and collections of elementary abelian subgroups of S. This enables us to describe the classifying space of a p–local finite group, before p–completion, as the homotopy colimit of a diagram of classifying spaces of finite groups whose shape is a poset and all maps are induced by group monomorphisms.

Keywords
homology decomposition, $p$–local finite groups
Mathematical Subject Classification 2000
Primary: 55R35, 55P05
References
Forward citations
Publication
Received: 4 February 2005
Accepted: 29 June 2006
Published: 11 September 2006
Authors
Assaf Libman
Department of Mathematical Sciences
King’s College
University of Aberdeen
Aberdeen
AB24 3UE
Scotland
United Kingdom